Journal of Graph Theory

Cover image for Journal of Graph Theory

October 2002

Volume 41, Issue 2

Pages 69–161

    1. Long cycles in 3-connected graphs in orientable surfaces (pages 69–84)

      Laura Sheppardson and Xingxing Yu

      Article first published online: 28 AUG 2002 | DOI: 10.1002/jgt.10051

    2. Signed degree sequences and multigraphs (pages 101–105)

      T. S. Michael

      Article first published online: 28 AUG 2002 | DOI: 10.1002/jgt.10049

    3. On a list coloring conjecture of Reed (pages 106–109)

      Tom Bohman and Ron Holzman

      Article first published online: 29 AUG 2002 | DOI: 10.1002/jgt.10054

    4. Note on the path-matching formula (pages 110–119)

      András Frank and László Szegő

      Article first published online: 29 AUG 2002 | DOI: 10.1002/jgt.10055

    5. On graph irregularity strength (pages 120–137)

      Alan Frieze, Ronald J. Gould, Michał Karoński and Florian Pfender

      Article first published online: 3 SEP 2002 | DOI: 10.1002/jgt.10056

    6. Hamilton cycles in plane triangulations (pages 138–150)

      Bill Jackson and Xingxing Yu

      Article first published online: 29 AUG 2002 | DOI: 10.1002/jgt.10057

    7. A generalization of the Oberwolfach problem (pages 151–161)

      S. I. El-Zanati, S. K. Tipnis and C. Vanden Eynden

      Article first published online: 3 SEP 2002 | DOI: 10.1002/jgt.10058

SEARCH

SEARCH BY CITATION